Alert archive / Wisconsin / Small Craft Advisories in 2010

Small Craft Advisory 21, NWS Green Bay, WI

April 16, 2010

NWS Green Bay, WI issued this small craft advisory at Apr 16, 2010, 4:11 AM CDT. It took effect at Apr 16, 2010, 10:00 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2010, 4:11 AM CDT (09:11 UTC)
In effect from
Apr 16, 2010, 10:00 AM CDT
Expired
Apr 17, 2010, 6:00 PM CDT
In force
32 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WHUS73 KGRB 160911
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CDT FRI APR 16 2010

...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT TODAY THROUGH SATURDAY...

.STRONG NORTHWEST WINDS ARE EXPECTED TODAY THROUGH SATURDAY.

LMZ521-522-541>543-161715-
/O.NEW.KGRB.SC.Y.0021.100416T1500Z-100417T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CDT FRI APR 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CDT SATURDAY. 

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS OVER 30
KNOTS BY MIDDAY. THE WINDS WILL CONTINUE THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
875 
WHUS73 KGRB 161525
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 AM CDT FRI APR 16 2010

...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT THIS AFTERNOON THROUGH SATURDAY...

.STRONG NORTHWEST WINDS ARE EXPECTED THIS AFTERNOON THROUGH
SATURDAY.

LMZ521-522-541>543-162330-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1025 AM CDT FRI APR 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS OVER
30 KNOTS BY MIDDAY...ESPECIALLY OVER NORTHERN DOOR COUNTY. THE WINDS WILL
CONTINUE THROUGH SATURDAY AFTERNOON. WAVES WILL BUILD TO 2 TO 4
FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
871 
WHUS73 KGRB 162041
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
341 PM CDT FRI APR 16 2010

...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT THIS EVENING AND AGAIN ON SATURDAY...

.HIGH PRESSURE CENTERED OVER THE NORTHERN PLAINS WILL INTERACT
WITH A LOW PRESSURE SYSTEM NEAR ST JAMES BAY IN CANADA...TO
PRODUCE STRONG NORTHWEST WINDS THIS EVENING AND ONCE AGAIN ON
SATURDAY.

LMZ521-522-541>543-170600-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
341 PM CDT FRI APR 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVER THE REGION
THIS EVENING. THE WINDS SHOULD DIMINISH LATER TONIGHT FOR A BRIEF
TIME...BEFORE INCREASING BACK TO 15 TO 25 KNOTS ONCE AGAIN ON SATURDAY
MORNING. WAVES OF 3 TO 5 FT CAN BE EXPECTED OVER THE CENTRAL AND 
NORTHERN SECTIONS OF THE BAY OF GREEN BAY THIS EVENING...BUT SHOULD
SUBSIDE SOME LATER TONIGHT BEFORE BUILDING BACK TO 3 TO 5 FEET
ONCE AGAIN ON SATURDAY MORNING. WAVES OF LESSOR HEIGHT MEANWHILE...
CAN BE EXPECTED ON THE SOUTHERN SECTION OF THE BAY...AND ALONG
THE NEARSHORE WATERS OF LAKE MICHIGAN DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
187 
WHUS73 KGRB 170238
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 PM CDT FRI APR 16 2010

...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH SATURDAY AFTERNOON...

.HIGH PRESSURE CENTERED OVER THE NORTHERN PLAINS WILL 
INTERACT WITH A LOW PRESSURE SYSTEM NEAR ST JAMES BAY
IN CANADA...TO PRODUCE STRONG NORTHWEST WINDS OVERNIGHT
THROUGH SATURDAY AFTERNOON.

LMZ521-522-541>543-171045-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
938 PM CDT FRI APR 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVER THE REGION
OVERNIGHT THROUGH SATURDAY MORNING. WAVES OF 3 TO 5 FEET CAN BE
EXPECTED OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF
GREEN BAY...WHILE 2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE
SOUTHERN SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS
OF LAKE MICHIGAN DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
722 
WHUS73 KGRB 171008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
508 AM CDT SAT APR 17 2010

...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH THIS AFTERNOON...

.HIGH PRESSURE OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER
SOUTHERN QUEBEC WILL COMBINE TO PRODUCE STRONG NORTHWEST WINDS
THROUGH THE AFTERNOON HOURS.

LMZ521-522-541>543-171815-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
508 AM CDT SAT APR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE
THROUGH THE AFTERNOON HOURS. WAVES OF 3 TO 5 FEET CAN BE EXPECTED
OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF GREEN
BAY...WHILE 2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE SOUTHERN
SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS OF LAKE
MICHIGAN DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
469 
WHUS73 KGRB 171521
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CDT SAT APR 17 2010

...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH EARLY EVENING...

.HIGH PRESSURE OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER
SOUTHERN QUEBEC WILL COMBINE TO PRODUCE STRONG NORTHWEST WINDS
THROUGH EARLY THIS EVENING.

LMZ521-522-541>543-172300-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1021 AM CDT SAT APR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE
THROUGH EARLY EVENING. WAVES OF 3 TO 5 FEET CAN BE EXPECTED OVER
THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF GREEN BAY...WHILE
2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE SOUTHERN SECTION OF THE
BAY...AND ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN DURING THE
PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
160 
WHUS73 KGRB 172056
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT SAT APR 17 2010

...STRONG NORTHWEST WINDS SHOULD DIMINISH THIS EVENING...

.HIGH PRESSURE OVER THE NORTHERN PLAINS WILL BEGIN TO MOVE
EAST INTO THE REGION...ALLOWING THE STRONG NORTHWEST WINDS
TO DIMINISH THIS EVENING.

LMZ521-522-541>543-172300-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
356 PM CDT SAT APR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

NORTHWEST WINDS OF 15 TO 25 KNOTS SHOULD DIMINISH TO 10 TO 15
KNOTS BY THE MIDDLE OF THE EVENING...THEN DECREASE FURTHER TO
5 TO 10 KNOTS BEFORE MIDNIGHT. WAVES OF 3 TO 5 FEET CAN BE
EXPECTED OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF
GREEN BAY...WHILE 2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE
SOUTHERN SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS 
OF LAKE MICHIGAN EARLY THIS EVENING. THE WAVES SHOULD SUBSIDE
BEFORE MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 4:06 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 16, 4:06 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
406 AM CDT FRI APR 16 2010

.SHORT TERM...FIRE AND MARINE HAZARDS ARE THE FOCUS OF THIS PART
OF THE FORECAST. DETAILS CAN BE FOUND BELOW...BUT IN A NUTSHELL
GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDIFIES COMBINED
WITH DRY TIMBER WILL CREATE CONDITIONS SUITABLE FOR FIRES THIS
AFTERNOON AND SATURDAY. THE GUSTY WINDS WILL ALSO CREATE
CHALLENGES FOR SMALL BOATS.

TEMPERATURES WILL BE 20 TO 25 DEGREES COOLER TODAY THAN YESTERDAY
AND THE SAME SHOULD HOLD TRUE TOMORROW. CLOUDS OVER NORTHERN
MINNESOTA AND NORTHWEST WISCONSIN AT 09Z SHOULD DRIFT ACROSS THE
AREA DURING THE DAY AND EXIT DURING THE AFTERNOON. A FEW SPRINKLES
ARE POSSIBLE IN THE NORTH. IT SHOULD GET WINDY TODAY...BUT SHORT
OF WIND ADVISORY CRITERIA. LOWS TONIGHT SHOULD BE HELD UP A BIT
DUE TO THE STEADY BREEZE. EVEN WITH CLEAR SKIES DOUBT THE WINDS
WILL BE CLAM TONIGHT AS 925 MB WINDS ARE FORECAST TO BE 30 TO 40
KNOTS. SUNNY AND VERY DRY WEATHER EXPECTED SATURDAY AND WINDY AS
WELL.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY.

MEDIUM RANGE MODELS CONTINUED TO FORECAST A BROAD RIDGE ACROSS THE
CENTRAL CONUS THAT IS EXPECTED TO IMPEDE ANY PRECIPITATION
PRODUCING SYSTEM FROM REACHING THE AREA THROUGH AT LEAST THE
MIDDLE OF NEXT WEEK. THIS PATTERN WILL RESULT IN NORTHWEST FLOW
ALOFT SO TEMPERATURES ARE UNLIKELY TO GET AS MUCH ABOVE NORMAL AS
THEY HAVE BEEN RECENTLY.

SURFACE HIGH PRESSURE OVER THE REGION WILL RESULT IN LIGHT WINDS
AT NIGHT WITH FEW CLOUDS. SO LOW TEMPERATURES SHOULD BE NEAR OR
BELOW NORMAL FOR THIS TIME OF YEAR. PLENTY OF SUNSHINE IS LIKELY
DURING THE DAY SO TEMPERATURES ARE EXPECTED TO REBOUND NICELY.

DRY CONDITIONS MAY BE PROBLEM FOR FIRE WEATHER BUT WOULD NOT
EXPECT WINDS TO BE VERY STRONG SO THAT SHOULD MITIGATE THE DANGER
A BIT.
&&

.AVIATION...STRONG NORTHWEST WINDS MAY PRODUCE SIGNIFICANT
CROSSWINDS ON NORTH SOUTH RUNWAYS TODAY THROUGH SATURDAY. IT WILL
BE QUITE TURBULENT DURING THE AFTERNOON HOURS TODAY AND SATURDAY.
SEVERAL HOURS OF MVFR CIGS EXPECTED IN NORTHERN WISCONSIN TODAY
BETWEEN 12Z AND 18Z AND THEN GRADUALLY BECOMING VFR. VFR CIGS
EXPECTED FURTHER SOUTH. CLEAR SKIES TONIGHT AND SATURDAY.
&&

.MARINE...INCREASING NORTHWEST WINDS WILL LIKELY CREATE HAZARDS
FOR SMALL CRAFT THROUGH SATURDAY AFTERNOON.
&&

.FIRE WEATHER...DRIER AIR WILL BE ARRIVING TODAY THROUGH EARLY
SATURDAY ALONG WITH GUSTY NORTHWEST WINDS. DEWPOINTS WILL BE
FALLING THROUGH THE DAY TODAY AND REMAIN LOW SATURDAY. THE NAM IS
FASTER WITH THE ARRIVAL OF THE DRIER AIR THAN THE GFS BUT THINK
IT/S TOO FAST GIVEN IT WILL BE CLOUDY FOR AWHILE TODAY AND GROUND
IS WET IN SOME PLACES FROM YESTERDAYS RAIN. THINK THE DRIEST AIR
WILL BE SATURDAY.

PRECIPITABLE WATER VALUES ARE GENERALLY AROUND .30" THIS
AFTERNOON AND .20" SATURDAY AFTERNOON. THIS IS BELOW THE 25TH
PERCENTILE TODAY AND EVEN LESS SATURDAY. SO THIS IS VERY DRY AIR.
HAINES INDICES ARE FORECAST TO BE AROUND 6 BOTH AFTERNOONS AND
THERE WILL BE PLENTY OF WIND. THE MITIGATING FACTOR IS THE
TEMPERATURE...WHICH SHOULD BE ABOUT 20 DEGREES COOLER THAN WHAT
USUALLY OCCURS WHEN THERE ARE WILDFIRES.

AGENCIES INVOLVED IN FIRE CONTROL SHOULD BE ALERT FOR POSSIBLE
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN SATURDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/MG
Hazardous weather outlook, Apr 15, 8:38 PM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
838 PM CDT THU APR 15 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
838 PM CDT THU APR 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-161100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
838 PM CDT THU APR 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

GUSTY NORTHWEST WINDS MAY BE HAZARDOUS TO SMALL CRAFT LATE FRIDAY
MORNING AND AFTERNOON.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:35 PM CDTFire Weather WatchGRBMarathon, Portage, Waupaca, Waushara, Wood12 hr

Nearby

Small Craft Advisories in Wisconsin, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.